# SDR AALA202507102175

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,531 hours, 28,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33018
- Condition: False Indication
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHEN LANDING GEAR PLACED IN DOWN POSITION WE HAD AN AURAL INDICATION AS WELL AS 3 RED AND 3 GREEN LIGHTS. AIRCRAFT PERFOMED A GO AROUND AND LANDED SAFELY AT LGA. PARTIAL WORK ACCOMPLISHED. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE. PER AMM 32-31-11. OPERTIONAL CHECK GOOD.
